# SDR 05FDEA00847

- Difficulty date: April 5, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N272FE
- Make and model: Boeing 727233
- Aircraft serial: 22037
- Aircraft time: 44,410 hours, 27,023 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED EXTERNAL SKIN FWD ENTRY DOOR UPPER HINGE CUTOUT.   REPAIRED CRACK PER FED-EX EA 7-5330-86273.
